# SDR 96ZZZX5131

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5349L
- Make and model: Piper PA 28-180
- Aircraft serial: 284652
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL TANK REMOVAL FOR DETERIORATED HOSE REPLACEMENT, FOUND CORROSION ON WING SPAR.
